# SDR DALA2016102507644

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 87,411 hours, 12,513 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOPERATIVE.  MAINTENANCE FOUND LIGHT BROKEN.  REPLACED L1 SLIDE ALARM SIGNAL MODULE. SYSTEM OPERATION IS NORMAL.
